RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Seneta, Eugene

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:868
Abstract pages:243
Full texts:120

http://www.mathnet.ru/eng/person49782
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/158635

Publications in Math-Net.Ru
1967
1. Ch. R. Heathcote, E. Seneta, D. Vere-Jones, “A Refinement of Two Theorems in the Theory of Branching Processes”, Teor. Veroyatnost. i Primenen., 12:2 (1967),  341–346  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:2 (1967), 297–301
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021